# SDR GXPA99010

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615GA
- Make and model: Swrngn SA226AT
- Aircraft serial: AT009
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Part time: 3,622 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LIGHT BLINKED ON INTERMITTENTLY IN ROUGH AIR.  REPAIRED CHAFED WIRE ON UPPER ENGINE, FRAME.  OPERATIONAL CHECK OK.  (X)
